# SDR ARWA981031

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION 140, REMOVED CORROSION SRM 51-1-8.  FABRICATED BEAM AND INSTALLED IAW EO JOSS AIR , CO NR 18R5371013 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5080A.  (M)
